Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Non-$ n$-mutually aposyndetic continua


Author: Leland E. Rogers
Journal: Proc. Amer. Math. Soc. 42 (1974), 595-601
MSC: Primary 54F20
DOI: https://doi.org/10.1090/S0002-9939-1974-0336717-1
MathSciNet review: 0336717
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Relationships are shown between non-n-mutual aposyndesis and C-cutting in compact metric continua, including results analogous to those of F. B. Jones in the case of nonaposyndesis.


References [Enhancements On Off] (What's this?)

  • [1] E. E. Grace, Cut sets in totally nonaposyndetic continua, Proc. Amer. Math. Soc. 9 (1958), 98-104. MR 20 #1960. MR 0095458 (20:1960)
  • [2] C. L. Hagopian, Mutual aposyndesis, Proc. Amer. Math. Soc. 23 (1969), 615-622. MR 40 #876. MR 0247612 (40:876)
  • [3] F. B. Jones, Concerning non-aposyndetic continua, Amer. J. Math. 70 (1948), 403-413. MR 9, 606. MR 0025161 (9:606h)
  • [4] L. E. Rogers, Concerning n-mutual aposyndesis in products of continua, Trans. Amer. Math. Soc. 162 (1971), 239-251. MR 45 #2676. MR 0293599 (45:2676)
  • [5] E. J. Vought, n-aposyndetic continua and cutting theorems, Trans. Amer. Math. Soc. 140 (1969), 127-135. MR 39 #3462. MR 0242128 (39:3462)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54F20

Retrieve articles in all journals with MSC: 54F20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1974-0336717-1
Keywords: n-mutual aposyndesis, mutual aposyndesis, aposyndesis, continuum, C-cut point
Article copyright: © Copyright 1974 American Mathematical Society

American Mathematical Society